Browse By:

Items where Subject is "QA Mathematics"

Group by: Creators | Item Type
Jump to: A | C | H | L | M | N | O | S | T | U
Number of items at this level: 23.

A

Afolabi, Y. O. and Aliu, A. H. (2022) Comparing Methods of Estimation for Two-Parameter Gamma Distribution Using Rainfall Patterns in Nigeria. International Journal of Mathematics and Statistics Studies, 10 (4). pp. 65-77. ISSN 2053-2229 (Print), 2053-2210 (Online)

Amadi, Innocent Uchenna and Charles, Anthony (2022) Stochastic Analysis of Asset Price Returns for Capital Market Domain. International Journal of Mathematics and Statistics Studies, 10 (3). pp. 28-38. ISSN 2053-2229 (Print), 2053-2210 (Online)

Amadi, Innocent Uchenna and Uchechi, Ahana and Anyamele, Bethel Azunna (2022) Analytical Solution of two Model Equations for the Variation of Capital Market Prices. International Journal of Mathematics and Statistics Studies, 10 (3). pp. 12-27. ISSN 2053-2229 (Print), 2053-2210 (Online)

Ansah, Susan and Asiedu-Addo, Samuel Kwesi and Kabutey, Davidson Teye (2022) Investigating the Effect of Using GeoGebra as an Instructional Tool on van Hiele’s Geometric Thinking Levels of Senior High Technical School Students. International Journal of Mathematics and Statistics Studies, 10 (1). pp. 31-39. ISSN 2053-2229 (Print), 2053-2210 (Online)

Appolus, E.E. and Okoli, C.N. (2022) A Robust Comparison Powers of Four Multivariate Analysis of Variance Tests. European Journal of Statistics and Probability, 10 (1). pp. 11-20. ISSN 2055-0154(Print), 2055-0162(Online)

C

Carson, Lam Kai Shun (2022) A Mathematical Proof to the HKLam Theory by Linear/Tensor Algebra and Analysis. International Journal of Mathematics and Statistics Studies, 10 (5). pp. 1-14. ISSN 2053-2229 (Print), 2053-2210 (Online)

H

Hughes, James H. (2022) The Identity Crisis (Element). International Journal of Mathematics and Statistics Studies,, 10 (1). pp. 47-71. ISSN 2053-2229 (Print), ISSN: 2053-2210 (Online)

Hughes, James H. (2022) Logical Equivalence Failure. International Journal of Mathematics and Statistics Studies, 10 (2). pp. 1-25. ISSN : 2053-2229 (Print), 2053-2210 (Online)

Hughes, James H. (2022) The Straight Line Theorem. International Journal of Mathematics and Statistics Studies, 10 (3). pp. 1-11. ISSN 2053-2229 (Print), 2053-2210 (Online)

L

Li, Wenchao (2022) Morphosyntactic Complexity in Old Japanese. European Journal of Statistics and Probability, 10 (2). pp. 14-28. ISSN 2055-0154(Print), 2055-0162(Online)

Li, Wenchao (2022) Syntactic complexity in Japanese dialects. International Journal of Mathematics and Statistics Studies, 10 (4). pp. 1-13. ISSN 2053-2229 (Print), 2053-2210 (Online)

M

Mohammed, AbuElgasim Abbas Abow (2022) Important Comparison About the Use of Multiple Linear Regression and Logistic Regression with Applications. International Journal of Mathematics and Statistics Studies, 10 (3). pp. 39-48. ISSN 2053-2229 (Print), 2053-2210 (Online)

Munira, Sirazum and Sarker, Sree Pradip Kumer and Alam, Md. M. (2022) MHD and Heat Generation Along a Vertical Flat Plate with Variable Viscosity and Viscous Dissipation: A Numerical Solution. International Journal of Mathematics and Statistics Studies, 10 (4). pp. 78-94. ISSN 2053-2229 (Print), 2053-2210 (Online)

N

Nasiru, M.O and Ajayi, A.A and Mustapha, A.K. (2021) Modelling the Volatilities of Nigeria Exchange Rate, Inflation Rate, and the Stock Exchange Using Time Series Models. International Journal of Mathematics and Statistics Studies, 9 (4). pp. 1-13. ISSN 2053-2229 (Print); 2053-2210 (Online)

O

Orukari, Mercy A. (2022) Harmonic Equations Deducible From the Hydrodynamic Motion of a Floating Object. International Journal of Mathematics and Statistics Studies, 10 (1). pp. 40-46. ISSN Mercy A. Orukari

S

Sheikh, Mohammad M R (2022) Statistical Modelling of Road Traffic KSI Car Accidents in England (STATS19). International Journal of Mathematics and Statistics Studies, 10 (4). pp. 14-47. ISSN 2053-2229 (Print), 2053-2210 (Online)

Shun, Carson Lam Kai (2022) Optimization Strategies for Solving Students’ Digital Equality and Scholarly Outcomes. International Journal of Mathematics and Statistics Studies, 10 (5). pp. 15-60. ISSN 2053-2229 (Print), 2053-2210 (Online)

T

Todo, Charles O. and Ojarikre, Harrietta I. and Igabari, John N. (2022) OPTIMAL EDC BILL-MIX THROUGH PARAMETERS TUNING IN AN OPTIMIZATION MODEL. International Journal of Mathematics and Statistics Studies, 10 (1). pp. 20-29. ISSN 2053-2229 (Print), 2053-2210 (Online)

Todo, Charles Oghenekparobor and Obisue, Edwin Ikechukwu (2022) A statistical investigation of variables on government economic policy choices, business environments and prices. International Journal of Mathematics and Statistics Studies, 10 (2). pp. 26-39. ISSN 2053-2229 (Print), 2053-2210 (Online)

Tu, Ly Hoang and Hanoi, Vietnam (2022) Rate of Convergence, Relation Between the Arcsine Law and P(τ≤n) in the Optimal Stopping Problem For S_n/n,. European Journal of Statistics and Probability, 10 (1). pp. 1-10. ISSN 2055-0154(Print), 2055-0162(Online)

U

Ugoh, Christogonus Ifeanyichukwu and Echebiri, Udochukwu Victor and Abiodun, Ikuomola Emiloju and Besiru, Momoh and Guobadia, Emwinloghosa Kenneth (2022) On Forecasting Infant Mortality Rate by Sex using ARIMA Model: A Case of Nigeria. European Journal of Statistics and Probability, 10 (2). pp. 29-38. ISSN 2055-0154(Print), 2055-0162(Online)

Ugoh, Christogonus Ifeanyichukwu and Echebiri, Udochukwu Victor and Temisan, Gabriel Olawale and Iwuchukwu, Johnpaul Kenechukwu and Guobadia, Emwinloghosa Kenneth (2022) On Forecasting Nigeria’s GDP: A Comparative Performance of Regression with ARIMA Errors and ARIMA Method. International Journal of Mathematics and Statistics Studies, 10 (4). pp. 48-64. ISSN 2053-2229 (Print), 2053-2210 (Online)

Ugoh, Christogonus Ifeanyichukwu and Ujunwa, Anyadiegwu Chinelo and Urama, Thomas Chinwe and Ugwu, Gibson Chiazortam (2022) Application of SARIMA Model and Simple Seasonal Exponential Smoothing on Diabetes Mellitus: A Case of Enugu State Teaching Hospital, Nigeria. European Journal of Statistics and Probability, 10 (1). pp. 21-32. ISSN 2055-0154(Print), 2055-0162(Online)

This list was generated on Tue Nov 29 07:04:18 2022 UTC.